RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 72–77 (Mi mz5281)  

Instability of differential equations with respect to the first approximation

V. E. Slyusarchuk


Full text: PDF file (384 kB)

English version:
Mathematical Notes, 1985, 37:1, 41–44

Bibliographic databases:

UDC: 517.925.2
Received: 05.07.1983

Citation: V. E. Slyusarchuk, “Instability of differential equations with respect to the first approximation”, Mat. Zametki, 37:1 (1985), 72–77; Math. Notes, 37:1 (1985), 41–44

Citation in format AMSBIB
\Bibitem{Sly85}
\by V.~E.~Slyusarchuk
\paper Instability of differential equations with respect to the first approximation
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 72--77
\mathnet{http://mi.mathnet.ru/mz5281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792234}
\zmath{https://zbmath.org/?q=an:0577.34054}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 41--44
\crossref{https://doi.org/10.1007/BF01652512}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700008}


Linking options:
  • http://mi.mathnet.ru/eng/mz5281
  • http://mi.mathnet.ru/eng/mz/v37/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020